MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., AHTO IRRIGATION PUMP; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG., AHTO IRRIGATION PUMP; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Catalog Number 0250070601
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was a thermal event.There was no associated procedure and no reports of adverse consequences.
 
Additional Manufacturer Narrative
Alleged failure: the customer reported that after installing the battery, the device was put on charge.After a few minutes smoke began to come out of the device.It was quickly disconnected.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be a possible power surge via power connection to the unit and/or an incorrect connection configuration between the battery and the unit.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG., AHTO IRRIGATION PUMP
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7931287
Report Number0002936485-2018-00630
Device Sequence Number11209399
Product Code GCX
UDI-Device Identifier07613327052138
UDI-Public07613327052138
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K042454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0250070601
Device Lot Number18G518104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1